Welcome, Guest. Please login or register.
August 17, 2019, 07:07:49 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 746830
  • Total Topics: 62530
  • Online Today: 303
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 1
Guests: 272
Total: 273

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Things getting bad  (Read 396 times)

0 Members and 1 Guest are viewing this topic.

Offline htxangel84

  • New Member
  • Posts: 1
Things getting bad
« on: July 28, 2019, 12:51:01 pm »
I have been hiv + since 2014 when I was diagnosed with cd4 of 2. I had been on triumeq till last year  now on biktarvy. On triumeq I did good cd4 got to 1000 undetectable  for a year. I became homeless and meds  became hard to keep up with and now I'm back under 100. I need the hospital to look into my hiv more serious than just sending me to a clinic because I am too weak to wait 2 weeks  to get to a clinic then another for 2 weeks for results but I dont know how to get them to take it serious.

Offline leatherman

  • Member
  • Posts: 7,625
  • Google and HIV meds are Your Friends
Re: Things getting bad
« Reply #1 on: July 28, 2019, 07:43:55 pm »
what country/state/city are you in? that'll help someone be able to give you more helpful information
leatherman (aka mIkIE)


chart from 1992-2017
Tivicay/Prezcobix

Offline Frenchy

  • Standard
  • Member
  • Posts: 7
Re: Things getting bad
« Reply #2 on: July 29, 2019, 05:55:11 am »
Hi, there.
Are you anywhere in Europe? If so, I can help, but I'll need some more information on how to get in touch with you. 

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.